Alert archive / New York / Flash Flood Warnings in 2005

Flash Flood Warning 35, NWS Albany, NY

July 1, 2005Rensselaer County, Saratoga County, New York

NWS Albany, NY issued this flash flood warning at Jul 1, 2005, 10:50 PM EDT for Rensselaer County, Saratoga County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2005, 10:50 PM EDT (02:50 UTC)
Expired
Jul 2, 2005, 1:45 AM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Rensselaer County, NY, Saratoga County, NY

The radar

The Albany radar (KENX), 49 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 10:50 PM EDTFLASH FLOODRound Lake, NYONGOING FLOODING. SOME ROADS CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2005-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2005-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
654 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 020251
FFWALY
NYC083-091-020545-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1050 PM EDT FRI JUL 1 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK

* UNTIL 145 AM EDT

* AT 1039 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH    
  FLOODING FROM THUNDERSTORMS IN THE ROUND LAKE AND STILLWATER AREAS 
  WITH SEVERAL FEET OF WATER ACROSS STATE ROUTE 9 AND STATE ROUTE 4.
  
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROUND
  LAKE...MECHANICVILLE...HOOSICK FALLS AND BURNT HILLS.

MORE THUNDERSTORMS WILL BE MOVING THROUGH SOUTHERN SARATOGA AND 
NORTHERN RENSSELAER COUNTIES THROUGH 1230 AM WITH ADDITIONAL 
RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE IN THE WARNED AREA WHERE 
WITH MANY AREAS ALREADY HAVING RECEIVED 2 TO 5 INCHES. 

FLOODING IS EXPECTED ALONG THE CREEK WHICH FLOWS THROUGH THE VILLAGE 
OF ROUND LAKE AS WELL AS THE ANTHONY KILL...DWAAS KILL...LONG KILL 
AND STONY KILL IN SARATOGA COUNTY AND THE OTTER CREEK...SUNKAUISSIA 
CREEK...TOMHANNOCK CREEK AND NIPMOOSE BROOK IN RENSSELAER COUNTY. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBANY.

LAT...LON 4279 7382 4276 7330 4277 7330 4294 7329
      4293 7350 4299 7409

$$
1 follow-up statement
000 
WGUS71 KALY 020520
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
120 AM EDT SAT JUL 2 2005

NYC083-091-020550-
RENSSELAER NY-SARATOGA NY-
120 AM EDT SAT JUL 2 2005

...THE FLASH FLOOD WARNING FOR SOUTHERN SARATOGA AND NORTHERN 
RENSSELAER COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORMS WHICH PRODUCED FLASH FLOODING EARLIER HAVE MOVED 
OUT OF THE AREA AND NO ADDITIONAL RAINFALL IS EXPECTED OVERNIGHT. 
RUNOFF FROM THE HEAVY RAIN HAS SLOWED AND NO ADDITIONAL FLOODING 
PROBLEMS ARE EXPECTED.

LAT...LON 4279 7382 4276 7330 4277 7330 4294 7329
      4293 7350 4299 7409

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 9:10 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 1, 9:10 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE ALBANY NY
910 PM EDT FRI JUL 1 2005

.UPDATE 910 PM...UPDATE ZONES TO REMOVE WATCH.  HAVE LEFT ENHANCED
WORDING IN FOR ONGOING CONVECTION.  ACTIVITY WITH OUR WARNING HAS
WEAKENED BUT UPSTREAM WARNINGS CONTINUE IN KBGM AREA.

&&
ZONES OUT EARLY...DUE TO THE WATCH. INCLUDED A REST OF THE
AFTERNOON. OTHER PRODUCTS BEING SHIPPED OUT.

.SYNOPSIS...A STRONG COLD FRONT...WORKING IN WESTERN NEW YORK
STATE...WILL SWEEP ACROSS OUR REGION THROUGH THE EVENING HOURS. WE
STILL EXPECT STRONG TO LOCALLY SEVERE THUNDERSTORMS TO DEVELOP
ALONG AND AHEAD OF THE FRONT. AFTER THE COLD FRONT PUSHES TO OUR
EAST...CANADIAN HIGH PRESSURE...BUILDING TO OUR SOUTH...WILL BRING A
MUCH DRIER AND COOLER AIR MASS FOR THE BEGINNING OF THE HOLIDAY
WEEKEND.

&&

.SHORT TERM (TONIGHT THROUGH MONDAY)...AFTER A SLOW START...SOME
CONVECTION HAS BEEN FIRING UP TO THE EAST OF THE PRE-FRONTAL
TROUGH....WHICH IS IN CENTRAL NEW YORK STATE AND OF COURSE THE COLD
FRONT...STILL JUST TO THE WEST OF WESTERN NEW YORK STATE. THESE
ROGUE STORMS IN MONTGOMERY COUNTY HAVE GROWN TO SEVERE LIMITS (PER
RADAR) AND HAVE SHOWN SOME MODERATE CONVERGENCE AND ROTATION. CELL
VIL IS UP TO 67...HIGHER THAN OUR VIL OF THE DAY WHICH IS AT 57.
ALREADY HAVE FIRED OFF A FEW SVRS. THE WHOLE AREA HAS BEEN INCLUDED
IN A SEVERE THUNDERSTORM WATCH UNTIL 9 PM. THE ATMOSPHERE IS
DESTABILIZING...AND WE HAVE SOME PRETTY HEALTHY
HELICITIES...ESPECIALLY IN AND AROUND THE MID HUDSON VALLEY.
MITIGATING FACTORS INCLUDE A NOT SO STEEP H8-H5 LAPSE RATE...BUT
EVEN THAT SHOULD INCREASE WITH TIME. OUR AREA COMES UNDER RR REGION
OF THE UPPER JETLET BY LATE IN THE DAY.

THE COLD FRONT IS FORECAST TO CROSS OUR REGION BETWEEN 00Z-05Z.
AFTER THAT...GOOD SUBSIDENCE AND DRYING SHOULD BRING CLEARING AND
MUCH MORE COMFORTABLE CONDITIONS. IN FACT THE MET NOS STILL ONLY GO
AROUND 70 FOR HERE TOMORROW. HOWEVER EVEN THE COOLER NAM GIVES A H8
TEMPS OF NO LOWER THAN ABOUT 10C SO BELIEVE THESE VALUES ARE TOO LOW
GIVEN THE TIME OF YEAR. WENT CLOSER TO WARMER FWC/MET
VALUES...ACTUALLY THROUGHOUT THE SHORT TERM. EITHER WAY SATURDAY AND
ESPECIALLY SUNDAY...LOOK STELLAR. THE COOL NIGHTS WILL ALLOW US TO
GIVES THOSE AIR CONDITIONERS A REST.

BY INDEPENDENCE DAY...A SOUTH TO SOUTHWEST WIND WILL PUMP SOMEWHAT
WARMER AND MORE HUMID WEATHER BACK OUR WAY...BUT IT SHOULD NOT BE AS
UNBEARABLE AS WHAT WE HAVE ENDURE IN THIS STRETCH.

&&

.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...AFTER A QUIET SPELL
THROUGH INDEPENDENCE DAY...ANOTHER COLD FRONT AND UPPER LEVEL TROUGH
WILL APPROACH FROM THE NORTHWEST AND WILL BREAK THE BACK OF ANY
IMPENDING HEAT WAVE. THE LATEST GFS ACTUALLY SHOWS A TENDENCY FOR A
CUTOFF LOW TO TRY TO FORM ON BY LATE TUESDAY AND LINGER THROUGH
WEDNESDAY. WILL KEEP CHANCES IN FOR TUESDAY AND WEDNESDAY AND SLIGHT
CHANCES ON THURSDAY...ALTHOUGH THE AFOREMENTIONED FRONT AND UPPER
AIR LOW LOOKS TO SLIDE EAST BY THAT DAY.

&&

.AVIATION...THE MAIN CONCERN WILL BE CONVECTION INTO EVENING. A LINE
OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE IN
THE AFTERNOON OR EARLY EVENING. LOCALLY STRONG WIND GUSTS COULD
REACH 40 KNOTS OR MORE BETWEEN ABOUT 20Z AND 01Z. IF STRONG
WINDS/HAIL OR CLOUD TO GROUND LIGHTNING AFFECT KALB...A AWW WILL BE
ISSUED. AFTER FROPA WINDS WILL SHIFT TO THE WEST-NORTHWEST AND ANY
CLOUDS WILL DISSIPATE. WE WILL BE LOOKING AT VFR CONDITION THROUGH
AT LEAST SATURDAY WITH UNRESTRICTED VISIBILITIES.
&&

.HYDROLOGY...WHILE THE PRIMARY THEME UNTIL THIS EVENING SHOULD NOT
BE FLASH FLOODING...THERE COULD VERY WELL BE SOME VERY LOCALIZED
FLOODING. IN FACT...A FFW HAS ALREADY BEEN ISSUED FOR EASTERN
MONTGOMERY COUNTY WHERE RADAR ESTIMATED TWO INCHES OF RAINFALL COULD
BE FALLING PER HOUR. PWS WILL CREEP BACK TOWARD 2 INCHES. SOME BACK
BUILDING IS POSSIBLE. WITH TIME...THE CELLS SHOULD START MOVING MORE
QUICKLY WITH TIME BUT UNTIL THEN...COULD  BE LOOKING AT SOME
ADDITIONAL LOCALIZING FLOODING. MEANWHILE...AVERAGE RIVER BASIN
RAINFALL IS PROJECTED TO BE AROUND HALF AN INCH...WHICH MEANS LARGER
STEM RIVERS SHOULD NOT BE AFFECTED MUCH (IF AT ALL). AFTER THE COLD
FRONT AND STORMS MOVES TO OUR EAST...DRY WEATHER AND NO HYDRO
PROBLEMS ARE EXPECTED THROUGH THE HOLIDAY WEEKEND. THE NEXT CHANCE
OF THUNDERSTORMS IS NOT UNTIL NEXT TUESDAY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...SEVERE THUNDERSTORM WATCH-001-013-020100
MA...SEVERE THUNDERSTORM WATCH-001-025-020100
NY...SEVERE THUNDERSTORMS WATCH-
032-033-038>043-047>054-058>061-063>066-
082>084-020100
VT...SEVERE THUNDERSTORM WATCH-013>015-020100

&&

SYNOPSIS...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...KOLECI
HYDROLOGY...HWJIV
Hazardous weather outlook, Jul 1, 9:08 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
908 PM EDT FRI JUL 1 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-2
908 PM EDT FRI JUL 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.

.DAY ONE...FRIDAY NIGHT...
SCATTERED THUNDERSTORMS WILL CONTINUE UNTIL MIDNIGHT WITH THE SEVERE
THREAT DIMINISHING.

.DAYS TWO THROUGH SEVEN...SATURDAY TO FRIDAY...
TUESDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
ANY WIND...HAIL...OR RAINFALL REPORTS WILL BE APPRECIATED.

In the hours before

Local storm report, Jul 1, 8:36 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
836 PM EDT FRI JUL 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     MINAVILLE               42.89N 74.22W
07/01/2005                   MONTGOMERY         NY   LAW ENFORCEMENT

            TREES DOWN THROUGH EASTERN PART OF COUNTY...SOME ON
            HOUSES. TIME ESTIMATED.

0325 PM     FLASH FLOOD      AMSTERDAM               42.94N 74.19W
07/01/2005                   MONTGOMERY         NY   LAW ENFORCEMENT

            STATE ROUTE 5 AND TRUAX ROAD WASHED OUT.

0335 PM     TSTM WND DMG     PATTERSONVILLE          42.89N 74.08W
07/01/2005                   SCHENECTADY        NY   LAW ENFORCEMENT

            TREES DOWN ON ROUTE 160

0350 PM     HAIL             ROTTERDAM JUNCTION      42.87N 74.05W
07/01/2005  0.75 INCH        SCHENECTADY        NY   AMATEUR RADIO

            LIMBS DOWN ALSO

0415 PM     TSTM WND DMG     SCHENECTADY             42.80N 73.93W
07/01/2005                   SCHENECTADY        NY   LAW ENFORCEMENT

            TREES DOWN

0420 PM     TSTM WND DMG     CLIFTON PARK            42.85N 73.81W
07/01/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREE DOWN

0430 PM     TSTM WND DMG     COLONIE                 42.73N 73.85W
07/01/2005                   ALBANY             NY   LAW ENFORCEMENT

            WIRES DOWN

0445 PM     TSTM WND DMG     TROY                    42.73N 73.68W
07/01/2005                   RENSSELAER         NY   TRAINED SPOTTER

            TREES DOWN

0445 PM     TSTM WND DMG     SCHAGHTICOKE            42.90N 73.59W
07/01/2005                   RENSSELAER         NY   LAW ENFORCEMENT

            WIRES DOWN...TREE DOWN.

0445 PM     TSTM WND DMG     COLONIE                 42.73N 73.85W
07/01/2005                   ALBANY             NY   LAW ENFORCEMENT

            TREE DOWN ON WIRES

0450 PM     TSTM WND DMG     VALLEY FALLS            42.90N 73.56W
07/01/2005                   RENSSELAER         NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0550 PM     TSTM WND DMG     SOUTH GLENS FALLS       43.30N 73.64W
07/01/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREES DOWN

0555 PM     TSTM WND DMG     GANSEVOORT              43.20N 73.65W
07/01/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0600 PM     TSTM WND DMG     HYDE PARK               41.78N 73.93W
07/01/2005                   DUTCHESS           NY   EMERGENCY MNGR

            TREES DOWN

0600 PM     TSTM WND DMG     SOUTH GLENS FALLS       43.30N 73.64W
07/01/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0640 PM     TSTM WND DMG     CORNWALL                41.84N 73.33W
07/01/2005                   LITCHFIELD         CT   EMERGENCY MNGR

            WIRES DOWN

0646 PM     TSTM WND DMG     LAGRANGEVILLE           41.65N 73.76W
07/01/2005                   DUTCHESS           NY   LAW ENFORCEMENT

            TREES DOWN FREEDOM AND CRANE ROADS

0650 PM     TSTM WND DMG     BEEKMAN                 41.61N 73.71W
07/01/2005                   DUTCHESS           NY   LAW ENFORCEMENT

            TREES DOWN

0650 PM     TSTM WND DMG     NISKAYUNA               42.82N 73.90W
07/01/2005                   SCHENECTADY        NY   LAW ENFORCEMENT

            TREES DOWN IN NISKAYUNA

&&

KLAPENTA
Local storm report, Jul 1, 9:26 PM EDT, 1 hour 24 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK

TROOP G

0923PM     FRI JUL 01 2005

#2 0000002 000

GCOS WLSR APTS

04324    FILE 28   SARATOGA CO SHERIFF  NY0450000            JUL 01-05

TO       STATE POLICE WILTON / ALL SURROUNDING AGENCIES

STATE ROUTE 9 FROM CURRY ROAD TO WOOD ROAD IN THE AREA OF ROUND LAKE IS

CLOSED DUE TO FLOODING CONDITIONS TO TRAFFIC UNTIL FURTHER NOTICE

STATE ROUTE 32 BETWEEN BLUEBIRD ROAD AND WILLIAM STREET IN THE TOWN OF MOREAU

IS ALSO CLOSED DUE TO FLOODING AND DAMAGE TO ROADWAY UNTIL FURTHER NOTICE

COUNTY ROUTE 27 (BLUEBIRD RD) IS CLOSED DUE TO POWER POLES AND WIRES DOWN

COUNTY ROUTE 28 (FORT EDWARD RD) IS CLOSED DUE TO TREES AND LINES DOWN THE

ENTIRE LEGNTH OF THE ROADWAY

BRUNO ROAD T/CLIFTON PARK IS CLOSED DUE TO FLOODING

NUMEROUS SECONDARY ROADWAYS THROUGHOUT THE COUNTY ARE LIMITED TO TRAFFIC DUE TO

FLOODING AND DOWNED TREES

AUTH SGT WILLIAM C WARMT
Special weather statement, Jul 1, 9:26 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
926 PM EDT FRI JUL 1 2005

NYZ038>040-020200-

...A LINE OF STRONG THUNDERSTORMS MOVING ACROSS MONTGOMERY...HERKIMER
AND FULTON COUNTIES...

AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40
MPH...AND HEAVY RAIN.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
ST. JOHNSVILLE...OR ABOUT 7 MILES SOUTH OF LITTLE FALLS...AND MOVING
EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
ST. JOHNSVILLE BY 940 PM EDT
FORT PLAIN BY 945 PM EDT
CANAJOHARIE BY 950 PM EDT
EPHRATAH BY 955 PM EDT

RAINFALL AMOUNTS OF A QUARTER OF AN INCH TO A HALF AN INCH WILL BE
POSSIBLE WITH THIS LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF THE
COLD FRONT.

TAW/HWJIV
Special weather statement, Jul 1, 9:47 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
947 PM EDT FRI JUL 1 2005

NYZ047-020215-

...A LINE OF STRONG THUNDERSTORMS MOVING INTO SCHOHARIE COUNTY...

AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING...SMALL
HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY
RAIN.  THESE STORMS WERE LOCATED 6 MILES NORTHWEST OF SUMMIT...OR
ABOUT 11 MILES WEST OF COBLESKILL...AND MOVING EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
RICHMONDVILLE BY 955 PM EDT
COBLESKILL BY 1000 PM EDT
BREAKABEEN BY 1010 PM EDT
MIDDLEBURGH AND 6 MILES SOUTHWEST OF SCHOHARIE BY 1015 PM EDT

RAINFALL AMOUNTS WILL RANGE FROM A FEW TENTHS OF AN INCH TO A HALF
AN INCH.

TAW/HWJIV
Special weather statement, Jul 1, 10:16 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1016 PM EDT FRI JUL 1 2005

NYZ040-047-048-020245-

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH SCHOHARIE AND
MONTGOMERY COUNTIES...AND INTO SCHENECTADY COUNTY...

AT 1013 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 40 MPH...FREQUENT LIGHTNING  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FORT JOHNSON TO COBLESKILL...OR ALONG A
LINE EXTENDING FROM AMSTERDAM TO COBLESKILL...AND MOVING EAST AT 25
MPH.

THUNDERSTORMS WILL BE NEAR...
HAGAMAN BY 1025 PM EDT
SCHOHARIE AND CENTRAL BRIDGE BY 1030 PM EDT
DUANESBURG AND DELANSON BY 1045 PM EDT

RAINFALL AMOUNTS WILL RANGE FROM TWO TENTHS OF AN INCH...TO A HALF
AN INCH FROM THIS LINE OF SHOWERS AND THUNDERSTORMS.

TAW/HWJIV/ELH
Special weather statement, Jul 1, 10:20 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1020 PM EDT FRI JUL 1 2005

NYZ040-048-049-020245-

...A STRONG THUNDERSTORM IN MONTGOMERY AND SCHENECTADY COUNTIES...

AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...AND HEAVY RAIN.  THIS STORM WAS LOCATED 8 MILES NORTHWEST OF
DELANSON...OR ABOUT 8 MILES SOUTHWEST OF AMSTERDAM...AND MOVING EAST
AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
DELANSON BY 1025 PM EDT
DUANESBURG BY 1030 PM EDT
ROTTERDAM JUNCTION BY 1035 PM EDT
SCOTIA BY 1040 PM EDT
ROTTERDAM...SCHENECTADY...NISKAYUNA AND ALPLAUS BY 1045 PM EDT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:30 PM EDTSevere Thunderstorm WarningALYAlbany, Saratoga60 min
Jul 1, 10:34 PM EDTSevere Thunderstorm WarningALYSchenectady48 min
Jul 1, 10:49 PM EDTSevere Thunderstorm WarningALYAlbany56 min
Jul 2, 12:00 AM EDTFlash Flood WarningALYWashington6 hr

Nearby

Flash Flood Warnings in New York, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.